Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 21, 2014, 11:47 AM EST for Cumberland County, Harnett County, Hoke County, North Carolina. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 11:47 AM EST (16:47 UTC)
- Expired
- Feb 21, 2014, 12:45 PM EST
- In force
- 58 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC
The radar
The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 11:52 AM EST | TSTM WND DMG | 1 Nnw Silver City, NC | ONE TREE DOWN ACROSS VASS ROAD |
| Feb 21, 12:40 PM EST | TSTM WND DMG | 3 Ene Hope Mills, NC | ONE TREE DOWN NEAR GILLESPIE ST AND SNOW HILL RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 10:02 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS52 KRAH 211647
SVRRAH
NCC051-085-093-211745-
/O.NEW.KRAH.SV.W.0020.140221T1647Z-140221T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1147 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
HOKE COUNTY IN CENTRAL NORTH CAROLINA...
HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1245 PM EST
* AT 1147 AM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LILLINGTON TO 7 MILES SOUTH OF FIVE POINTS...AND MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...RAEFORD...LILLINGTON...FORT BRAGG...DUNN...ANGIER...
BENSON...GODWIN...DUNDARRACH...ANTIOCH...POPE AFB...FIVE POINTS...
HOPE MILLS...SPRING LAKE...BUIES CREEK...ERWIN...EASTOVER...
COATS...STEDMAN AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST FRIDAY AFTERNOON
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3485 7934 3496 7936 3518 7917 3518 7910
3522 7914 3557 7889 3552 7869 3534 7853
3525 7862 3520 7864 3511 7864 3509 7867
3499 7864 3495 7859 3485 7861 3484 7890
3490 7894 3495 7903 3483 7920
TIME...MOT...LOC 1647Z 237DEG 34KT 3546 7888 3490 7935
$$
KRD2 follow-up statements
614
WWUS52 KRAH 211716
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1216 PM EST FRI FEB 21 2014
NCC051-085-093-211745-
/O.CON.KRAH.SV.W.0020.000000T0000Z-140221T1745Z/
CUMBERLAND NC-HOKE NC-HARNETT NC-
1216 PM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EST
FOR CUMBERLAND...HOKE AND HARNETT COUNTIES...
AT 1216 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF GARNER TO 7 MILES SOUTHWEST OF FORT BRAGG...MOVING NORTHEAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...RAEFORD...LILLINGTON...FORT BRAGG...DUNN...ANGIER...
BENSON...GODWIN...DUNDARRACH...ANTIOCH...POPE AFB...HOPE MILLS...
SPRING LAKE...BUIES CREEK...ERWIN...EASTOVER...COATS...STEDMAN...WADE
AND FALCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST FRIDAY AFTERNOON
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3485 7934 3493 7935 3517 7912 3518 7910
3520 7908 3555 7881 3552 7869 3534 7853
3525 7862 3520 7864 3511 7864 3509 7867
3499 7864 3495 7859 3485 7861 3484 7890
3490 7894 3495 7903 3483 7920
TIME...MOT...LOC 1716Z 237DEG 34KT 3561 7860 3505 7907
$$
KRD488
WWUS52 KRAH 211746
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1246 PM EST FRI FEB 21 2014
NCC051-085-093-211755-
/O.EXP.KRAH.SV.W.0020.000000T0000Z-140221T1745Z/
CUMBERLAND NC-HOKE NC-HARNETT NC-
1246 PM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND...HOKE AND HARNETT
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN CUMBERLAND...EASTERN HARNETT AND SAMPSON COUNTIES.
LAT...LON 3485 7934 3493 7935 3517 7912 3518 7910
3520 7908 3555 7881 3552 7869 3534 7853
3525 7862 3520 7864 3511 7864 3509 7867
3499 7864 3495 7859 3485 7861 3484 7890
3490 7894 3495 7903 3483 7920
TIME...MOT...LOC 1743Z 237DEG 34KT 3561 7860 3505 7907
$$
KRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 10:50 AM EST, 57 minutes earlier.
Area forecast discussion, Feb 21, 10:50 AM EST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1050 AM EST FRI FEB 21 2014 .SYNOPSIS...A STRONG COLD FRONT AND LINE OF STORMS WILL SWEEP EAST ACROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO OUR AREA FROM THE SOUTHWEST TONIGHT AND SATURDAY...THEN DRIFT EAST AND OFFSHORE ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1045 PM FRIDAY... TORNADO WATCH 23 IN EFFECT FOR THE EASTERN TWO-THIRDS OF THE CWA UNTIL 4PM. THE PRIMARY AXIS OF THE CONVECTIVE LINE CURRENTLY STRETCHES FROM EAST OF ROXBORO TO SILER CITY TO ROCKINGHAM...MOVING TO THE EAST WITH INDIVIDUAL CONVECTIVE ELEMENTS MOVING TO THE NORTHEAST. MORNING ANALYSIS OF SHEAR PARAMETERS...SLIGHTLY CURVED BUT LONG HODOGRAPHS...50KT OF 0-1KM BULK SHEAR AND 300 M2/S2 OF 0- 1KM SRH...STILL SUPPORTS EMBEDDED BOWING/ROTATING SEGMENTS WITHIN THE LINE. WEVE HAD A FEW REPORTS OF TREES DOWN IN THE WESTERN PIEDMONT AND SOME WEAK AND TRANSIENT ROTATION SHOWING UP AT RADAR. DESPITE FAIRLY WIDESPREAD ANVIL CIRRUS...SPC MESOANALYSIS SHOWS AN INSTABILITY AXIS OF 500 TO 1000 J/KG MLCAPE FROM US HWY 1 EASTWARD. THE BEST INSTABILITY SHOULD LIE ALONG EAST OF I-95 EARLY THIS AFTERNOON AS THE LINE ENCROACHES ON BETTER HEATING AND A PLUME OF STEEP MID-LEVEL LAPSE RATES SLOWLY SHIFTING EAST TOWARD THE COAST. CURRENT TIMING OF THE LINE LOOKS CONSISTENT WITH PREVIOUS FORECASTS...WITHIN AN HOUR OR SO....REACHING THE TRIANGLE BY NOON AND EXITING THE COASTAL PLAIN BY AROUND 2-3PM. OTHER THAN THE SEVERE THREAT...THERE MAY BE A SECOND BAND OF SHOWERS WITH THE FRONT ITSELF...WHICH SOME HI-RES MODELS HINT AT WILL MAKE SOME MINOR ADJUSTMENTS TO POPS TO HOLD ONTO A SLIGHT CHANCE POPS ACROSS THE NORTHERN PORTIONS OF THE PIEDMONT. TONIGHT...HIGH PRESSURE OVER THE LOWER MS VALLEY WILL BUILD INTO CENTRAL NC. THIS WEATHER SYSTEM WILL ADVECT A SLIGHTLY COOLER AND DRIER AIR MASS I TO THE REGION. MIXING INITIALLY THIS EVENING WILL KEEP TEMPS FROM FREE-FALLING. AFTER MIDNIGHT...COULD SEE SFC WINDS DECOUPLE ACROSS THE PIEDMONT...ALLOWING TEMPS TO COOL. MIN TEMPS IN THE MID-UPPER 30S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 304 AM FRIDAY... HIGH PRESSURE WILL BUILD ACROSS THE AREA IN THE WAKE OF THE FRONT... AND A MUCH DRIER AIRMASS WILL BE IN PLACE ACROSS THE AREA BRINGING MOSTLY SUNNY SKIES. INITIAL COLD ADVECTION EARLY SATURDAY WILL BECOME NEUTRAL... AS UPPER LEVEL FLOW REMAINS PRIMARILY SOUTHWESTERLY DURING THE DAY SATURDAY... AND TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. HIGH PRESSURE WILL MOVE OFFSHORE SUNDAY... WARMER SOUTHERLY FLOW... AND INCREASING LOW LEVEL THICKNESSES WILL RESULT IN TEMPERATURES SLIGHTLY WARMER THAN SATURDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 305 AM FRIDAY... A DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY MORNING... BRINGING TEMPERATURES MUCH CLOSER TO NORMAL FOR THE BEGINNING OF THE WEEK. STRONG SIGNAL FOR RIDGING ACROSS THE WESTERN US... WITH BROAD TROUGHING DEVELOPING OVER THE EAST COAST THROUGH THE WEEK. THIS WILL BRING TEMPS BACK BELOW NORMAL. WAVES MOVING THROUGH THE NORTHWEST FLOW GENERALLY STAY NORTH OF OUR AREA THROUGH THIS PERIOD... WITH THE EXCEPTION OF WEDNESDAY WHEN A AN IMPULSE AND ASSOCIATED COLD FRONT ARE PROGGED TO MOVE THROUGH THE AREA... AND THE POTENTIAL FOR A LOW PRESSURE SYSTEM TO DEVELOP OFF THE CAROLINA COAST... BRINGING THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 645 AM FRIDAY... A STRONG COLD FRONT WAS ACCOMPANIED BY A BAND OF SHOWERS AND STRONG TO BRIEFLY SEVERE THUNDERSTORMS EARLY THIS MORNING. THESE SHOWERS AND STORMS WERE EXITING THE NC MOUNTAINS AT 1130Z...STILL MOVING QUICKLY TO THE EAST-NORTHEAST. THE LEADING EDGE OF THESE SHOWERS AND STORMS SHOULD REACH THE NW PIEDMONT INCLUDING THE TRIAD BY 13Z...THE TRIANGLE AREA AND SANDHILLS INCLUDING KRDU AND KFAY BETWEEN 15Z AND 17Z...AND THE COASTAL PLAIN INCLUDING KRWI AND KGSB BETWEEN 16Z AND 18Z. THE ATMOSPHERE IS EXPECTED TO BE MOST UNSTABLE ACROSS THE SANDHILLS AND COASTAL PLAIN...SO A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS 40-50KTS MAY OCCUR IN THIS REGION. OTHERWISE EXPECT MVFR/IFR CONDITIONS IN VICINITY OF THE HEAVIER SHOWERS AND STORMS. WLY FLOW BEHIND THE DEPARTING COLD FRONT WILL ADVECT DRIER AND STABLE AIR INTO CENTRAL NC. THIS WILL LEAD TO CLEARING SKIES WEST-TO- EAST...STARTING AROUND MID DAY IN THE TRIAD...REACHING THE TRIANGLE BY MID AFTERNOON...AND THE COASTAL PLAIN BY 21-23Z. HIGH PRESSURE WILL BUILD INTO CENTRAL NC TONIGHT AND LINGER THROUGH THE WEEKEND. THIS WEATHER SYSTEM WILL PROVIDE CENTRAL NC WITH VFR CONDITIONS. A COLD FRONT WILL CROSS CENTRAL NC SUNDAY. SINCE THE AIR MASS WILL BE RELATIVELY DRY AND STABLE...THIS WEATHER FEATURE EXPECTED TO HAVE LITTLE IMPACT ON AVIATION CONDITIONS ASIDE FROM SFC WINDS VEERING FROM SOUTHWEST TO NORTH-NORTHWEST WITH THE FRONTAL PASSAGE. VFR CONDITIONS EXPECTED MONDAY INTO EARLY TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS/SMITH SHORT TERM..SEC LONG TERM...SEC AVIATION...WSS
Hazardous weather outlook, Feb 21, 10:25 AM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1025 AM EST FRI FEB 21 2014 NCZ021-022-038-039-073-074-083-221530- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 1025 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NCZ007>011-023>028-040>043-075>078-084>086-088-089-221530- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1025 AM EST FRI FEB 21 2014 ...TORNADO WATCH 23 IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 21, 11:23 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1123 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG 2 ENE DABNEY 36.36N 78.45W
02/21/2014 VANCE NC 911 CALL CENTER
TREE BLOWN DOWN NEAR KELLY ROAD AND LEE LANE.
&&
EVENT NUMBER RAH1400944
DJFLocal storm report, Feb 21, 11:28 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1128 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 3 N RALEIGH 35.86N 78.64W
02/21/2014 WAKE NC TRAINED SPOTTER
LARGE BRANCHES BLOWN DOWN ALONG SIX FORKS ROAD.
&&
EVENT NUMBER RAH1400945
DJFLocal storm report, Feb 21, 11:29 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1129 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND GST 3 NE YOUNGSVILLE 36.05N 78.44W
02/21/2014 M51 MPH FRANKLIN NC TRAINED SPOTTER
&&
EVENT NUMBER RAH1400946
NPLocal storm report, Feb 21, 11:32 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1132 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG 1 SW BETHESDA 35.94N 78.86W
02/21/2014 DURHAM NC TRAINED SPOTTER
LARGE PINE TREE BLOWN DOWN AND LARGE LIMBS ALSO DOWN
ALONG ELLIS ROAD NEAR HIGHWAY 147.
&&
EVENT NUMBER RAH1400947
DJFLocal storm report, Feb 21, 11:38 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1138 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 1 E SANFORD 35.48N 79.17W
02/21/2014 LEE NC 911 CALL CENTER
TREE DOWN ON OAKWOOD AVE.
&&
EVENT NUMBER RAH1400948
NPLocal storm report, Feb 21, 11:47 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1147 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 3 E BISCOE 35.36N 79.73W
02/21/2014 MONTGOMERY NC 911 CALL CENTER
TREES DOWN ACROSS THE ROAD 24 27 AREA...NEAR THE COUNTY
LINE.
&&
EVENT NUMBER RAH1400949
NPThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:43 AM EST | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 62 min |
| Feb 21, 9:17 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 43 min |
| Feb 21, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 47 min |
| Feb 21, 9:45 AM EST | Special Weather Statement | RAH | Anson, Richmond | 60 min |
| Feb 21, 9:52 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Person, Randolph | 53 min |
| Feb 21, 9:53 AM EST | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 67 min |
| Feb 21, 10:04 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore | 26 min |
| Feb 21, 10:27 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Lee, Orange and 3 more | 48 min |
| Feb 21, 10:41 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 64 min |
| Feb 21, 11:12 AM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Harnett, Johnston, Nash and 4 more | 48 min |
| Feb 21, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wilson | 73 min |
| Feb 21, 12:19 PM EST | Special Weather Statement | RAH | Alamance, Anson, Chatham, Davidson, Durham, Guilford and 8 more | 86 min |
| Feb 21, 12:43 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 62 min |
| Feb 21, 1:12 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Sampson, Wayne and 1 more | 78 min |
| Feb 21, 1:25 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 20 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.